Kohji Matsumoto

From Wikipedia, the free encyclopedia
Jump to: navigation, search

Kohji Matsumoto (松本 耕二 Matsumoto Kōji?) is a mathematician, Doctor of Mathematics, and professor of mathematics at Nagoya University in Nagoya, Japan. His specializations include number theory, zeta theory, and mathematical analysis. He is mostly recognized for the Matsumoto zeta function, a zeta function named after him. His academic papers have been published in several scientific journals. He co-edited Analytic Number Theory, a tome about prime numbers, divisor problems, Diophantine equations, and other topics related to analytic number theory, including Diophantine approximations, and the theory of zeta and L-functions. His other book, Algebraic And Analytic Aspects Of Zeta Functions And L-Functions, a compilation of lectures at the French-Japanese Winter School, was published in 2010.[1][2]

Academic papers[edit]

  • Yasushi Komori; Kohji Matsumoto; Hirofumi Tsumura (2011). "Shuffle products for multiple zeta values and partial fraction decompositions of zeta-functions of root systems". Mathematische Zeitschrift. 268 (3): 993–1011. doi:10.1007/s00209-010-0705-6. 
  • Yasushi Komori; Kohji Matsumoto; Hirofumi Tsumura (2011). "Multiple zeta values and zeta-functions of root systems". Proceedings of the Japan Academy Series A-mathematical Sciences. 87 (2011): 103–107. doi:10.3792/pjaa.87.103. 
  • Hideaki Ishikawa; Kohji Matsumoto (2011). "An explicit formula of Atkinson type for the product of the Riemann zeta-function and a Dirichlet polynomial". Central European Journal of Mathematics. 9 (1): 102–126. doi:10.2478/s11533-010-0085-5. 
  • Yasushi Komori; Kohji Matsumoto; Hirofumi Tsumura (2010). "On Witten multiple zeta-functions associated with semisimple Lie algebras II". Journal of the Mathematical Society of Japan. 62 (2010): 355–394. doi:10.2969/jmsj/06220355. 
  • Yasutaka Ihara; Kohji Matsumoto (2010). "On Certain Mean Values And The Value-Distribution Of Logarithms Of Dirichlet L-Functions". Quarterly Journal of Mathematics. 61 (3): 637. doi:10.1093/qmath/haq002. 
  • Yasushi Komori; Kohji Matsumoto; Hirofumi Tsumura (2010). "Barnes multiple zeta-functions, Ramanujan's formula, and relevant series involving hyperbolic functions". J. Ramanujan Math. Soc. (). 1006 (2013): 49–69. arXiv:1006.3336free to read. Bibcode:2010arXiv1006.3336K. 
  • Yasushi Komori; Kohji Matsumoto; Hirofumi Tsumura (2010). "Hyperbolic-sine analogues of Eisenstein series, generalized Hurwitz numbers, and q-zeta functions". 
  • Yasushi Komori; Kohji Matsumoto; Hirofumi Tsumura (2010). "= On Witten Multiple Zeta-Functions Associated With Semi-Simple Lie Algebras IV". Glasgow Mathematical Journal. 52 (3): 1–22. doi:10.1017/S0017089510000613. 
  • K. Matsumoto; Y. Komori; H. Tsumura (2012). "On Witten multiple zeta-functions associated with semisimple Lie algebras III". Multiple Dirichlet Series, L-functions and Automorphic Functions. Springer. 0907 (2012): 224–286. arXiv:0907.0955free to read. Bibcode:2009arXiv0907.0955K. 
  • Yasushi Komori; Kohji Matsumoto; Hirofumi Tsumura (2010). "Zeta-functions of weight lattices of compact semisimple connected Lie groups". 
  • Yasushi Komori; Kohji Matsumoto; Hirofumi Tsumura (2009). "On multiple Bernoulli polynomials and multiple L-functions of root systems". 
  • Kohji Matsumoto; Takashi Nakamura; Hiroyuki Ochiai; Hirofumi Tsumura (2008). "On value-relations, functional relations and singularities of Mordell-Tornheim and related triple zeta-functions". Acta Arithmetica. 132 (2): 99–125. Bibcode:2008AcAri.132...99M. doi:10.4064/aa132-2-1. 
  • Yasushi Komori; Kohji Matsumoto; Hirofumi Tsumura (2008). "Zeta and $L$-functions and Bernoulli polynomials of root systems". Proceedings of the Japan Academy Series A-mathematical Sciences. 84 (2008): 57–62. doi:10.3792/pjaa.84.57. 
  • Kohji Matsumoto; Takashi Nakamura; Hirofumi Tsumura (2008). "Functional relations and special values of Mordell-Tornheim triple zeta and $L$-functions". Proceedings of the American Mathematical Society. 136 (6): 2135–2145. doi:10.1090/S0002-9939-08-09192-2. 
  • Yumiko Ichihara; Kohji Matsumoto (2008). "On The Siegel-Tatuzawa Theorem For A Class Of L-Functions". Kyushu Journal of Mathematics. 62 (1): 201–215. doi:10.2206/kyushujm.62.201. 
  • Yasushi Komori; Kohji Matsumoto; Hirofumi Tsumura (2008). "Zeta and L-functions and Bernoulli polynomials of root systems". Proceedings of the Japan Academy, Series A, Mathematical Sciences. 84 (5): 57–62. doi:10.3792/pjaa.84.57. 
  • Shigeki Egami; Kohji Matsumoto (2007). "= Conv Olutions Of The Von Mangoldt Function And Related Dirichlet Series". 
  • Kohji Matsumoto (2007). "On the speed of convergence to limit distributions for Hecke L -functions associated with ideal class characters". Analysis. 26 (3): 313–321. doi:10.1524/anly.2007.26.3.313. 
  • Kohji Matsumoto (2007). "On the speed of convergence to limit distributions for Hecke L -functions associated with ideal class characters". Analysis. 26 (3): 313–321. doi:10.1524/anly.2006.26.99.313. 
  • A. Laurinčikas; K. Matsumoto (2006). "Joint value-distribution theorems on Lerch zeta-functions. II". Lithuanian Mathematical Journal. 46 (3): 271–286. doi:10.1007/s10986-006-0027-x. 
  • Kohji Matsumoto; Hirofumi Tsumura (2006). "Generalized multiple Dirichlet series and generalized multiple polylogarithms". Acta Arithmetica. 124 (2): 139–158. Bibcode:2006AcAri.124..139M. doi:10.4064/aa124-2-2. 
  • Kohji Matsumoto; A. Sankaranarayanan (2006). "On the mean square of standard L-functions attached to Ikeda lifts". Mathematische Zeitschrift. 253 (3): 607–622. doi:10.1007/s00209-005-0926-2. 
  • Kohji Matsumoto (2007). "On the speed of convergence to limit distributions for Hecke L-functions associated with ideal class characters". Analysis. Oldenbourg Wissenschaftsverlag: 313–321. doi:10.1524/anly.2007.26.3.313. 
  • Kohji Matsumoto (2005). "Liftings and mean value theorems for automorphic L-functions". Proceedings of the London Mathematical Society. 90 (2): 297–320. doi:10.1112/S0024611504015096. 
  • A. Laurincikas; K. Matsumoto; J. Steuding (2005). "Discrete Universality of L Functions for New Forms". Mathematical Notes. 78 (3): 551–558. doi:10.1007/s11006-005-0153-5. 
  • A. Laurincikas; Kohji Matsumoto (2004). "Joint Value-Distribution Theorems On Lerch Zeta-Functions. II". 
  • Antanas Laurinčikas; Kohji Matsumoto (2004). "The joint universality of twisted automorphic $L$ -functions". Journal of the Mathematical Society of Japan. 56 (2004): 923–939. doi:10.2969/jmsj/1191334092. 
  • Kohji Matsumoto (2004). "Functional equations for double zeta-functions". Mathematical Proceedings of the Cambridge Philosophical Society. 136 (1): 1–7. Bibcode:2004MPCPS.136....1M. doi:10.1017/S0305004103007035. 
  • Kohji Matsumoto (2003). "The analytic continuation and the asymptotic behaviour of certain multiple zeta-functions I". Journal of Number Theory. 101 (2): 223–243. doi:10.1016/S0022-314X(03)00041-6. 
  • A. Laurincikas; K. Matsumoto; J. Steuding (2003). "The universality of L-functions associated with new forms". Izvestiya Mathematics. 67 (1): 77–90. Bibcode:2003IzMat..67...77L. doi:10.1070/IM2003v067n01ABEH000419. 
  • Hideaki Ishikawa; Kohji Matsumoto (2003). "On the estimation of the order of Euler-Zagier multiple zeta-functions". Illinois Journal of Mathematics. 47 (2003): 1151–1166. 
  • Kohji Matsumoto (2003). "Asymptotic expansions of double zeta-functions of Barnes, of Shintani, and Eisenstein series". Nagoya Mathematical Journal. 172 (2003): 59–102. 
  • Shigeki Egami; Kohji Matsumoto (2002). "= Asymptotic Expansions Of Multiple Zeta Functions And Power Mean Values Of Hurwitz Zeta Functions". Journal of the London Mathematical Society. 66 (1): 41–60. doi:10.1112/S0024610702003253. 
  • Masanori Katsurada; Kohji Matsumoto (2002). "Explicit Formulas and Asymptotic Expansions for Certain Mean Square of Hurwitz Zeta-Functions: III". Compositio Mathematica. 131 (3): 239–266. doi:10.1023/A:1015585314625. 
  • Kohji Matsumoto (2002). "Corrigendum and addendum to 'asymptotic series for double zeta, double gamma and Hecke L-functions'". Mathematical Proceedings of the Cambridge Philosophical Society. 132 (2): 377–384. doi:10.1017/S0305004101005631. 
  • Antanas Laurincikas; Kohji Matsumoto (2001). "The universality of zeta-functions attached to certain cusp forms". Acta Arithmetica. 98 (4): 345–359. Bibcode:2001AcAri..98..345L. doi:10.4064/aa98-4-2. 
  • Antanas Laurinčikas; Kohji Matsumoto (2000). "The joint universality and the functional independence for Lerch zeta-functions". Nagoya Mathematical Journal. 157 (2000): 211–227. 
  • Aleksandar Ivic; Kohji Matsumoto; Yoshio Tanigawa (1999). "On Riesz means of the coefficients of the Rankin-Selberg series". Mathematical Proceedings of the Cambridge Philosophical Society. 127 (1): 117–131. Bibcode:1999MPCPS.127..117I. doi:10.1017/S0305004199003564. 
  • Tetsuya Hattori; Kohji Matsumoto (1999). "A limit theorem for Bohr-Jessen's probability measures of the Riemann zeta-function". Journal Fur Die Reine Und Angewandte Mathematik. 1999 (507): 219–232. doi:10.1515/crll.1999.507.219. 
  • Kohji Matsumoto; Yoshio Tanigawa (1999). "On the Zeros of Higher Derivatives of Hardy's Z-Function". Journal of Number Theory. 75 (2): 262–278. doi:10.1006/jnth.1998.2341. 
  • Kohji Matsumoto; Tetsuya Hattori (1999). "A limit theorem for Bohr-Jessen's probability measures of the Riemann zeta-function". Journal Fur Die Reine Und Angewandte Mathematik. 1999 (507): 219–232. doi:10.1515/crll.1999.016. 
  • Kohji Matsumoto (1998). "Asymptotic series for double zeta, double gamma, and Hecke L-functions". Mathematical Proceedings of the Cambridge Philosophical Society. 123 (3): 385–405. Bibcode:1998MPCPS.123..385M. doi:10.1017/S0305004197002168. 
  • A. Laurincikas; Kohji Matsumoto (1998). "Joint value-distribution theorems for the Lerch zeta-functions". Lithuanian Mathematical Journal. 38 (3): 238–249. doi:10.1007/BF02465899. 
  • Aleksander Ivić; Kohji Matsumoto (1996). "On the error term in the mean square formula for the Riemann zeta-function in the critical strip". Monatshefte Fur Mathematik. 121 (3): 213–229. doi:10.1007/BF01298951. 
  • Tetsuya Hattori; Kohji Matsumoto (1996). "A limit theorem for Bohr-Jessen's probability measures of the Riemann zeta-function". 
  • Kohji Matsumoto (1995). "On the bounded term in the mean square formula for the approximate functional equation of ?2(s)". Archiv der Mathematik. 64 (4): 323–332. doi:10.1007/BF01198087. 
  • Kohji Matsumoto (1995). "On the bounded term in the mean square formula for the approximate functional equation of ζ 2 ( s )". Archiv der Mathematik. 64 (4): 323–332. doi:10.1007/BF01198087. 
  • Masanori Katsurada; Kohji Matsumoto (1994). "The mean values of Dirichlet L-functions at integer points and class numbers of cyclotomic fields". Nagoya Mathematical Journal. 134 (1994): 151–172. 
  • Masanori Katsurada; Kohji Matsumoto (1993). "Explicit formulas and asymptotic expansions for certain mean square of Hurwitz zeta-functions". Proceedings of the Japan Academy Series A-mathematical Sciences. 69 (1993): 303–307. doi:10.3792/pjaa.69.303. 
  • Masanori Katsurada; Kohji Matsumoto (1993). "Discrete mean values of Hurwitz zeta-functions". Proceedings of the Japan Academy Series A-mathematical Sciences. 69 (1993): 164–169. doi:10.3792/pjaa.69.164. 
  • Masanori Katsurada; Kohji Matsumoto (1991). "Asymptotic expansions of the mean values of Dirichlet L -functions". Mathematische Zeitschrift. 208 (1): 23–39. doi:10.1007/BF02571507. 
  • Kohji Matsumoto (1989). "The mean square of the Riemann zeta-function in the critical strip". Japan. J. Math. 13: 1–13. 
  • Kohji Matsumoto (1990). "Value-distribution of zeta-functions". Analytic number theory. Lecture Notes in Mathematics. Springer. 1434: 178–187. doi:10.1007/BFb0097134. ISBN 978-3-540-52787-9. 
  • Kohji Matsumoto. "Recent Developments in the Mean Square Theory of the Riemann Zeta and Other Zeta-Functions". Number Theory. Springer. ISBN 978-3-0348-7025-2. 
  • Kohji Matsumoto (2002). "On analytic continuation of various multiple zeta-functions". Number theory for the millenium: 417–440. 
  • Kohji Matsumoto (2002). "On Mordell-Tornheim And Other Multiple Zeta-Functions". Proceedings of the Session in Analytic Number Theory and Diophantine Equations, Bonner Math. Schriften. 360. 
  • Kohji Matsumoto (1991). "On the magnitude of asymptotic probability measures of Dedekind zeta-functions and other Euler products". Acta Arith.: 125–147. 
  • Kohji Matsumoto (2006). "Analytic Properties of Multiple Zeta-Functions in Several Variables". Number theory. Developments in Mathematics. 15: 153. doi:10.1007/0-387-30829-6_11. ISBN 0-387-30414-2. 
  • Yasushi Komori; Kohji Matsumoto; Hirofumi Tsumura (2007). "Zeta-Functions Of Root Systems". Proceedings of the Conference on L-functions: 115–140. 
  • Kohji Matsumoto (2002). "Asymptotic expansions of double gamma-functions and related remarks". Analytic Number Theory. Developments in Mathematics. Springer. 6: 243. doi:10.1007/978-1-4757-3621-2_16. ISBN 978-1-4419-5214-1. 
  • Yasutaka Ihara; Kohji Matsumoto (2008). "On L-functions over function elds: Power-means of error-terms and distribution of L'=L-values". Algebraic Number Theory and Related Topics 2008. a volume in Rims-Bessatsu Series (to appear). 
  • Kohji Matsumoto; Lin Weng (2002). "Zeta-Functions Dened by Two Polynomials". Number theoretic methods: future trends: 233–262. 
  • Yasutaka Ihara; Kohji Matsumoto (2009). "On logL and L'=L for L-functions and the associated \M-functions: Connections in optimal cases". Rims Preprint Series. 1667. 

References[edit]

  1. ^ Bhowmik, G.; Matsumoto, K.; Tsumura, H. (2010). Algebraic and Analytic Aspects of Zeta Function and L―functions. MSJ Memoirs. 日本数学会. ISBN 9784931469563. 
  2. ^ Jia, C.; Matsumoto, K. (2002). Analytic Number Theory. Developments in Mathematics. Springer. ISBN 9781402005459. LCCN 2002071069. 

External links[edit]